Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawal

Posted by CATHY on April 22, 1999, at 16:22:56

In reply to Effexor Withdrawal, posted by Meggie on April 8, 1999, at 13:17:24

> I just stopped taking 150mg of Effexor XR yesterday and I am feeling horrible.... headache, nausea, dizziness... NO concentration... Psychosomatic or real? I really want to get off the drug and my doc said it was okay....
> Anyone else had this problem?

Meggie read what I just wrote okay-and trust me it is REAL REAL!!!

I am a recovering opiate addicted pharmacist who has been on Effexor, 300mg/day, about 3 years now. I have ran out before and felt very bizarre but was convinced by other professionals and my family that it was all in my head. My pharmacy "bible", lists nothing about these withdrawal effects, so I thought, "ok i am just nuts". Well this is my 3rd time of running out and now I know!!! I am going thru complete hell, which began about 2 days after my discontinuation. Remember I have been thru opiate w/d before so I know a bad withdrawal. This is a horrid withdrawal, different than that of opiates, but right up there, in other ways. My head is so messed up, and achey. I feel these bizarre feelings in my head about every 30 seconds, which I, even as a pharmacist, cannot find the correct term to label them. Is almost like a throbbing in my brain or a chill or a shock or something. Not painful, just annoying. But I do have headaches and nausea to boot. I have now been crying my eyes out for what, I dont know, but it has been like 8 hours now. I only sit in wait for my husband to return from work to take me to the Emergency Room, to beg for more of this drug or an antianxiety med or anything. This is my second day of feeling this and I cannot function at all. I want to hit my kids and I hate the world and I am so mad at Wyeth-Ayerst, the mfg, that I cannot see straight. Only I cannot find the proper web address to give them a peice of my mind about their lack of informing, us the customers, and the health professionals, as well. I was clueless to this, and so is my pharmacist I use now. I doubt the docs even know. But this is no joke, and it is not all in your head. This is a hell, a complete hell. If anyone who reads this knows how to contact the mfgr please email me or reply. As a pharmacist, and a patient, they need to know my views, as well as all of ours. I will write again to let you all know what i find out and if i manage to not have a break down thru this. Right now my friends and family think I am making this up. Right now, I feel more depressed than i did before i started this drug.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:CATHY thread:4558